Instantaneous shrinking of the support for solutions to certain parabolic equations and systems
Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni, Série 9, Tome 8 (1997) no. 4, pp. 263-272 Cet article a éte moissonné depuis la source Biblioteca Digitale Italiana di Matematica

Voir la notice de l'article

The paper contains conditions ensuring instantaneous shrinking of the support for solutions to semilinear parabolic equations with compactly supported coefficients of nonlinear terms and reaction-diffusion systems.
@article{RLIN_1997_9_8_4_a2,
     author = {Kalashnikov, Anatolii S.},
     title = {Instantaneous shrinking of the support for solutions to certain parabolic equations and systems},
     journal = {Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni},
     pages = {263--272},
     year = {1997},
     volume = {Ser. 9, 8},
     number = {4},
     zbl = {0921.35069},
     mrnumber = {MR1631613},
     language = {en},
     url = {http://geodesic.mathdoc.fr/item/RLIN_1997_9_8_4_a2/}
}
TY  - JOUR
AU  - Kalashnikov, Anatolii S.
TI  - Instantaneous shrinking of the support for solutions to certain parabolic equations and systems
JO  - Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni
PY  - 1997
SP  - 263
EP  - 272
VL  - 8
IS  - 4
UR  - http://geodesic.mathdoc.fr/item/RLIN_1997_9_8_4_a2/
LA  - en
ID  - RLIN_1997_9_8_4_a2
ER  - 
%0 Journal Article
%A Kalashnikov, Anatolii S.
%T Instantaneous shrinking of the support for solutions to certain parabolic equations and systems
%J Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni
%D 1997
%P 263-272
%V 8
%N 4
%U http://geodesic.mathdoc.fr/item/RLIN_1997_9_8_4_a2/
%G en
%F RLIN_1997_9_8_4_a2
Kalashnikov, Anatolii S. Instantaneous shrinking of the support for solutions to certain parabolic equations and systems. Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni, Série 9, Tome 8 (1997) no. 4, pp. 263-272. http://geodesic.mathdoc.fr/item/RLIN_1997_9_8_4_a2/